# SDR DALA2025021901246

- Difficulty date: February 16, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N3744F
- Make and model: Boeing 737832
- Aircraft serial: 30837
- Aircraft time: 75,503 hours, 28,563 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0813544) CORROSION ON FLOOR BEAM IN STA 986.5 AND BTW LBL 46/RBL 46 AT PAX CABIN. FLOOR BEAM IN STA 986.5 AND BTW LBL 46/RBL 46 AT PAX CABIN WAS REPAIRED PER ER/A 464736-14MA REV.A,PER B737-800 SRM 53-70-51-2R-6 AND SRM 51-40-02-0G.
